Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 72, No. 4 (October, 2020)
M.Borodzik; P.Grabowski; A.Król; M.Marchwicka Linking forms, finite orthogonal groups and periodicity of links 1025−1048
Y.Inahama; S.Taniguchi Heat trace asymptotics on equiregular sub-Riemannian manifolds 1049−1096
E.Ballico; S.Huh Representation type of surfaces in \mathbb{P}3 1097−1118
H.Shimakura Automorphism groups of the holomorphic vertex operator algebras associated with Niemeier lattices and the −1-isometries 1119−1143
T.Asuke On Fatou and Julia sets of foliations 1145−1159
T.Ibukiyama Principal polarizations of supersingular abelian surfaces 1161−1180
O.Fujino Corrigendum to “On subadditivity of the logarithmic Kodaira dimension” 1181−1187
G.Slade Self-avoiding walk on the complete graph 1189−1200
H.Saigo; H.Sako Space-homogeneous quantum walks on \mathbb{Z} from the viewpoint of complex analysis 1201−1237
K.Iriye; D.Kishimoto Whitehead products in moment-angle complexes 1239−1257
H.Tahara Uniqueness of the solution of nonlinear singular first order partial differential equations 1259−1282
H.Matsui; R.Takahashi Construction of spectra of triangulated categories and applications to commutative rings 1283−1307
T.Altunöz The number of singular fibers in hyperelliptic Lefschetz fibrations 1309−1325
L.Wei; X.Yu Automorphism groups of smooth cubic threefolds 1327−1343

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.